Feeling grotty

For the last ten years, since I was diagnosed with CSS, I have coped pretty well with a combination of pred and azathioprine. In that time I've had a few relapses and spent the best part of twelve months reducing pred. At the moment I am only taking azathioprine. I started to have 'tummy bug, symptoms 48 hours ago. I now have a lot of pain in what seems like every joint in my body, especially feet and fingers.

Of course it could be 'a bug' but I recognise these pains from years ago.

My last rheumy appt was cancelled as the service is being re-organised.

I just wanted to see what folk here think......does this sound like a flare? Thank you in advance...

2 Replies

oldestnewest
  • I would think so. Get yourself checked out asap. Hope you feel better soon x

  • I think you should ask them for a blood test asap. I have CSS diagnosed early this year and I was hoping they could cure me in two years but I have side effects or flare ups of various sorts when I come down on the preds and sometimes I have to take a higher dosage again for a while. Currently reduced to 7.5 mg of pred and starting to have some chest pains again which I will try and monitor.I'm also on 2000 g of mycrophenolate a day.

You may also like...